# SDR AALA20120119TUL02

- Difficulty date: January 17, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 41,709 hours, 19,556 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 15 EMERGENCY LIGHT INOPERATIVE.  REPAIRED CONNECTOR FOR EMERGENCY LIGHT AT ROW 15.
